# SDR USAA2009110493033

- Difficulty date: October 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545834264
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON ANGLE AT BS 294.5 - BS 312, RBL 14.  REPLACED ANGLE AT BS 294.5 - BS 312, RBL 14 IAW B737 SRM 51-40-02.
